MathSciNet Relay Station
MathSciNet bibliographic data
MR447329 (56 #5642) 16A30
Handelman, David Perspectivity and cancellation in regular rings. J. Algebra 48 (1977), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement